Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High BP, normal EKG. Took aspirin and spiromolactone. Chest and neck feels tight. Suggestions?

I am 42 and have had high blood pressure lately 140s/90s. I saw a cardiologist and my EKG was normal. I have been able to control it with a potassium rich diet, quit ocp s and reduced sodium . I have had high bp for the last 5 hours. I took 8 baby chewable aspirin and 25 mg of spiromolactone. My chest feels tight and my neck feels tight. Will it go away? What should I do?
Asked On : Sat, 16 Mar 2013
Answers:  4 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

With a background of hypertension, it is better to go for stress test.
Cervical spondylosis may need investigation.
Keep good control of pressure - 130/80; check your lipids...
Beware! - spironolactone conserves potassium...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Hemant Kumar's  Response
generally female are protected from coronary artery disease till menopause except diabetes , or strong family h/o heart disease
you are just 42 year, and you had consulted with cardiologist already,
do not worry, it may be due to hypertension surge or aspirin gastritis .
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Welcome to HCM,
Never go with self medication like taking aspirin or spironolactone.
These medicine should be taken under guidance of your doctor.
For your present complain consult your doctor as soon as possible.
Ok and bye.
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Gopal Krishnam Raju's  Response
y u took aspirin and lactone ???????????//
just be in optimal weight and first take efervescent ranitidine or lansoprazole + buscopan
for 140/90 bp no need to worry if its first time :)
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor